https://www.ovgu.de/search

Prof. Simon

Prof. Dr. habil. Miles Simon

Fakultät für Mathematik
Institut für Analysis und Numerik (IAN)
Gebäude 02, Universitätsplatz 2, 39106, Magdeburg, Gebäude 02, Raum 19a
Tel.: +49 391 67 11061
Fax: +49 391 67 18073

Prof. Dr. habil. Miles Simon

Fakultät für Mathematik
Institut für Analysis und Numerik (IAN)
Gebäude 02, Universitätsplatz 2, 39106, Magdeburg, Gebäude 02, Raum 19a
Tel.: +49 391 67 11061
Fax: +49 391 67 18073
Projekte

Aktuelle Projekte

Abgeschlossene Projekte

Publikationen

2017

Begutachteter Zeitschriftenartikel
Böhm, Christoph;  Lafuente, Ramiro;  Simon, Miles 

Optimal curvature estimates for homogeneous ricci flows
In: International mathematics research notices: IMRN - Oxford: Oxford University Press, 2017; http://dx.doi.org/10.1093/imrn/rnx256

Simon, Miles 

Ricci flow of regions with curvature bounded below in dimension three
In: The journal of geometric analysis - New York, NY: Springer, insges. 20 S., 2017; http://dx.doi.org/10.1007/s12220-017-9793-4

Dissertation
Zergänge, Norman;  Simon, Miles [AkademischeR BetreuerIn] 

Convergence of Riemannian manifolds with critical curvature bounds
In: Magdeburg, 2017, i, 98 Seiten, Illustrationen, 30 cm ; [Literaturverzeichnis: Seite 95-98]

2016

Nicht begutachteter Zeitschriftenartikel
Simon, Miles;  Topping, Peter M. 

Local control on the geometry of 3d ricci flow
In: Magdeburg: Universität, Fakultät für Mathematik, 2016; 39 Seiten - (Preprint / Fakultät für Mathematik, Otto-von-Guericke-Universität Magdeburg; 2016,Nr.9)

2015

Nicht begutachteter Zeitschriftenartikel
Simon, Miles 

Extending four dimensional Ricci flows with bounded scalar curvature
In: Magdeburg: Univ., Fak. für Mathematik, 2015; 70 S. - (Preprint / Fakultät für Mathematik, Otto-von-Guericke-Universität Magdeburg; 2015,22)

Simon, Miles 

Some integral curvature estimates for the Ricci flow in four dimensions
In: Magdeburg: Univ., Fak. für Mathematik, 2015; 15 S. - (Preprint / Fakultät für Mathematik, Otto-von-Guericke-Universität Magdeburg; 2015,22)

2014

Nicht begutachteter Zeitschriftenartikel
Simon, Miles 

Ricci flow of regions with curvature bounded below in dimension three
In: Magdeburg Univ., Fak. für Mathematik, 2014, 15 S. - (Preprint; Fakultät für Mathematik, Otto-von-Guericke-Universität Magdeburg; 2014,8)

Wheeler, Glen;  Simon, Miles 

Some local estimates and a uniqueness result for the entire biharmonic heat equation
In: Magdeburg Univ., Fak. für Mathematik, 2014, 29 S. - (Preprint; Fakultät für Mathematik, Otto-von-Guericke-Universität Magdeburg; 2014,9)

2013

Begutachteter Zeitschriftenartikel
Schulze, Felix;  Simon, Miles 

Expanding solitons with non-negative curvature operator coming out of cones
In: Mathematische Zeitschrift. - Berlin : Springer, Bd. 275.2013, 1/2, S. 625-639

Simon, Miles 

Local smoothing results for the Ricci flow in dimensions two and three
In: Geometry & topology. - Berkeley, Calif : Mathematical Sciences Publishers, Bd. 17.2013, S. 2263-2287

2011

Begutachteter Zeitschriftenartikel
Schnürer, O. C.;  Schulze, F.;  Simon, Miles 

Stability of hyperbolic space under Ricci flow
In: Communications in analysis and geometry. - Somerville, Mass. : Intern. Press, Bd. 19.2011, 5, S. 1023-1047

Schnürer, O.C.;  Schulze, F.;  Simon, M. 

Stability of hyperbolic space under Ricci flow
In: Communications in Analysis and Geometry, Vol. 19, 2011, Issue 5, S. 1023-1047, ISSN 10198385

Originalartikel in begutachteter internationaler Zeitschrift
Simon, Miles 

Ricci flow of non-collapsed three manifolds whose Ricci curvature is bounded from below
In: Journal für die reine und angewandte Mathematik. - Berlin : de Gruyter, 2011

2009

Begutachteter Zeitschriftenartikel
Simon, M. 

Ricci flow of almost non-negatively curved three manifolds
In: Journal fur die Reine und Angewandte Mathematik, 2009, Issue 630, S. 177-217, ISSN 00754102, 10.1515/CRELLE.2009.038

2008

Begutachteter Zeitschriftenartikel
Simon, M. 

Local results for flows whose speed or height is bounded by c/t
In: International Mathematics Research Notices, Vol. 2008, 2008, Issue 1, ISSN 10737928, 10.1093/imrn/rnn097

Schnürer, O.C.;  Schulze, F.;  Simon, M. 

Stability of Euclidean space under Ricci flow
In: Communications in Analysis and Geometry, Vol. 16, 2008, Issue 1, S. 127-158, ISSN 10198385

2002

Begutachteter Zeitschriftenartikel
Simon, M. 

Deformation of C0 Riemannian metrics in the direction of their Ricci curvature
In: Communications in Analysis and Geometry, Vol. 10, 2002, Issue 5, S. 1033-1074, ISSN 10198385

2000

Begutachteter Zeitschriftenartikel
Simon, M. 

A class of Riemannian manifolds that pinch when evolved by Ricci flow
In: Manuscripta Mathematica, Vol. 101, 2000, Issue 1, S. 89-114, ISSN 00252611

Kooperationen
Profil
  • Ricci flow
  • Einfache metrische Räume
  • Globale Geometrie
  • Parabolisch und elliptischen Differentialgleichungen
Service
Vita
    • 1986 - 1991: Bachelor of Science, Honours Australian National University, Canberra, ACT, Australien
    • 1992 - 1997: Ph.D. Melbourne University, Australien
    • Feb. 1998 - Feb. 1999: Postdoktorandenstelle, MPI für Mathematik i. d. Naturwissenschaften, Leipzig (Forschung)
    • 1999 Ph.D.
    presse

    Letzte Änderung: 28.08.2017 - Ansprechpartner:

    Sie können eine Nachricht versenden an: Webmaster
    Sicherheitsabfrage:
    Captcha
     
    Lösung: